Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Omaha, NE

June 9, 2011Pawnee County, Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 9, 2011, 8:57 PM CDT for Pawnee County, Richardson County, Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 8:57 PM CDT (01:57 UTC)
Expired
Jun 9, 2011, 9:30 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Pawnee County, NE, Richardson County, NE

The radar

The Topeka radar (KTWX), 126 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:10 PM CDTHAIL 11 S Pawnee City, NE
Jun 9, 9:12 PM CDTHAIL 1Pawnee City, NEHEAVY RAIN REPORTED BY FIRE CHIEF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS53 KOAX 100157
SVROAX
NEC133-147-100230-
/O.NEW.KOAX.SV.W.0124.110610T0157Z-110610T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
857 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA...
  NORTHWESTERN RICHARDSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 930 PM CDT

* AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES EAST OF SUMMERFIELD...OR 33 MILES
  SOUTHEAST OF BEATRICE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAWNEE CITY...TABLE ROCK AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4000 9635 4021 9618 4026 9606 4026 9589
      4017 9591 4000 9613
TIME...MOT...LOC 0157Z 217DEG 38KT 4004 9619
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
3 follow-up statements
239 
WWUS53 KOAX 100206
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
906 PM CDT THU JUN 9 2011

NEC133-147-100230-
/O.CON.KOAX.SV.W.0124.000000T0000Z-110610T0230Z/
PAWNEE NE-RICHARDSON NE-
906 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RICHARDSON AND EASTERN PAWNEE COUNTIES UNTIL 930 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR PAWNEE CITY...OR 30 MILES WEST OF
FALLS CITY...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  PAWNEE CITY...TABLE ROCK AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4000 9635 4021 9618 4026 9606 4026 9589
      4017 9591 4000 9613
TIME...MOT...LOC 0206Z 215DEG 33KT 4009 9614
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
507 
WWUS53 KOAX 100213
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT THU JUN 9 2011

NEC133-147-100230-
/O.CON.KOAX.SV.W.0124.000000T0000Z-110610T0230Z/
PAWNEE NE-RICHARDSON NE-
913 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RICHARDSON AND EASTERN PAWNEE COUNTIES UNTIL 930 PM CDT...

AT 910 PM CDT...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR PAWNEE 
CITY...OR 28 MILES WEST OF FALLS CITY...MOVING NORTHEAST AT 30 MPH.  
HAIL UP TO QUARTER SIZE WAS REPORTED AT 910 PM 1 MILE SOUTH OF 
PAWNEE CITY.

LOCATIONS IMPACTED INCLUDE...
  TABLE ROCK AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4000 9631 4022 9615 4026 9606 4026 9589
      4017 9591 4000 9613
TIME...MOT...LOC 0212Z 221DEG 27KT 4012 9610
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
367 
WWUS53 KOAX 100229
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT THU JUN 9 2011

NEC133-147-100239-
/O.EXP.KOAX.SV.W.0124.000000T0000Z-110610T0230Z/
PAWNEE NE-RICHARDSON NE-
929 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICHARDSON AND
EASTERN PAWNEE COUNTIES WILL EXPIRE AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM.

LAT...LON 4000 9631 4022 9615 4026 9606 4026 9589
      4017 9591 4000 9613
TIME...MOT...LOC 0229Z 221DEG 27KT 4022 9599

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:32 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jun 9, 3:32 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
332 PM CDT THU JUN 9 2011

.DISCUSSION...
PERIODS OF THUNDERSTORMS CONTINUE IN THE NORTHERN CWA...WHILE
SOUTHERN CWA MAY SEE DEVELOPMENT LATER THIS AFTERNOON/EVENING.
SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES UPPER-LEVEL LOW CENTERED
IN ID...WITH SOUTHWESTERLY FLOW ACROSS THE CENTRAL US...AND WITH
500MB HEIGHT FALLS OF ONLY 40M INDICATING SYSTEM IS FILLING.  850MB
FRONT EXTENDED FROM LOW IN SOUTHWEST KS/OK PANDHANDLE THROUGH
SOUTHEASTERN NEB/SOUTHWEST IA...WITH MOISTURE POOLING ALONG AND
AHEAD OF THE BOUNDARY.  SURFACE LOW AT 19Z WAS CENTERED IN CENTRAL
KS...WITH WARM FRONT SNAKING NORTHWARD THROUGH KSLN-KFNB-KCDJ AND
LIFTING NORTH/NORTHWESTWARD.  VIS SATELLITE TRENDS INDICATE A
DEVELOPING CU FIELD IN SOUTHEAST NEB/NORTHEAST KS/NORTHWEST
MO...THOUGH 19Z RUC MESOANALYSIS INDICATES CAPPING STILL REMAINS TO
SURFACE-BASED CONVECTION.

MAIN FORECAST CONCERN IS CONVECTIVE POTENTIAL THIS EVENING THROUGH
TONIGHT...THEN INTERMITTENT SHOWER/THUNDERSTORM CHANCES FROM LATE
WEEKEND INTO NEXT WEEK.  WARM FRONT LIFTING AND PIVOTING INTO THE
SOUTHERN CWA THIS EVENING WILL BRING THE WARM SECTOR INTO THE
AREA...ALLOWING CONVECTIVE DEVELOPMENT AS UPPER-LEVEL WAVE/850MB LOW
EJECTS ACROSS THE PLAINS.  LARGE HAIL AND DAMAGING WINDS WOULD BE
THE MAIN THREATS...BUT TORNADO POTENTIAL EXISTS IF STORMS CAN TRACK
ALONG THE BOUNDARY AND PICK UP SOME LOW-LEVEL SPIN.  STORMS WILL
EVOLVE INTO A COMPLEX THAT MOVES INTO IA THIS EVENING...WITH
WIDESPREAD RAIN/THUNDER THAT PROGRESSES EASTWARD THROUGH THE NIGHT.
HAVE INCREASED POPS TO CATEGORICAL THIS EVENING IN THE EAST...WITH
LOWER POPS SOUTH/WEST FOR LOWER COVERAGE.  SECONDARY COMPLEX HAS
BEEN NOTED BY MODELS TO DEVELOP IN NORTH CENTRAL KS BY FRIDAY
MORNING AND TRACK ACROSS NORTHEAST KS/NORTHWEST MO/SOUTHEAST
NEB...THUS HAVE KEPT POPS IN THE SOUTH THROUGH THE DAY.  HIGH
PRESSURE WILL BUILD INTO THE MO RIVER VALLEY ON FRIDAY
EVENING...ALLOWING THE AREA TO CLEAR OUT AND PRECIP TO PUSH EASTWARD
OUT OF THE AREA.  KEPT AREA DRY FRIDAY NIGHT/SATURDAY...WITH COOLER
TEMPS OVERNIGHT.

RETURN FLOW FOLLOWS THE SURFACE HIGH QUICKLY AS NEXT UPPER LOW DIGS
INTO THE WESTERN US AND HIGH PRESSURE SLIDES AWAY TO THE EAST.  KEPT
CHANCE POPS IN THE WEST/SOUTHWEST CWA SATURDAY NIGHT AS CONVECTION
THAT DEVELOPS ON THE HIGH PLAINS MAY SKIRT THE WESTERN CWA.  BETTER
CHANCE FOR PRECIP WILL PUSH THROUGH THE CWA ON SUNDAY...PERHAPS AS
AN MCS REMNANT OF THE CONVECTION MOVING OFF THE HIGH PLAINS...AS THE
850MB BOUNDARY SHARPENS ACROSS NEB/NORTHERN MO.  ACTIVE PATTERN WILL
LINGER INTO EARLY WEEK AS SURFACE LOW DEVELOPS IN THE SOUTHERN HIGH
PLAINS AND THEN SLIDES SLOWLY NORTHEASTWARD AS THE UPPER-LEVEL
TROUGH EJECTS ACROSS THE CENTRAL US THROUGH TUESDAY.  TOUGH TO NAIL
DOWN TIMING OF INDIVIDUAL PRECIP EVENTS IN THAT TIME PERIOD...BUT
SHOULD SEE INTERMITTENT PERIODS OF SHOWERS AND THUNDERSTORMS WITH
QUIET PERIODS BETWEEN.  PATTERN SHOULD QUIET TUESDAY NIGHT/WEDNESDAY
AS THE UPPER-LEVEL WAVE EJECTS INTO THE GREAT LAKES...LEAVING
RIDGING ACROSS THE CENTRAL PLAINS FOR A DAY OR SO.

PATTERN LIKELY WILL RELOAD ITSELF BEGINNING THURSDAY NIGHT OF NEXT
WEEK AS NEXT UPPER-LEVEL LOW DIGS INTO THE NORTHWESTERN US...THOUGH
QUITE A BIT OF UNCERTAINTY STILL EXISTS REGARDING PATTERN
EVOLUTION...LET ALONE INDIVIDUAL PRECIP EVENTS.  DOES APPEAR THAT
THE ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

COMPLICATED TAF FORECAST THIS PERIOD AS CONVECTION MOVES INTO THE
REGION. CIGS ARE EXPECTED TO REMAIN MVFR THRU THE PD BUT MAY GO IFR
FOR A TIME IN THE EARLY MORNING HOURS. CONVECTION THIS EVENING WILL
MOST LIKELY HIT KLNK AND KOMA AND REMAIN OUT OF KOFK...ALTHOUGH A
FEW SHOWERS ARE POSSIBLE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ090.

&&

MAYES/KERN
Hazardous weather outlook, Jun 9, 4:21 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
421 PM CDT THU JUN 9 2011

IAZ043-055-069-079-090-NEZ012-015-034-045-052-053-067-068-091-093-
101130-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-CEDAR-THURSTON-BURT-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON-
421 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS MAY DEVELOP IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS EVENING. IF THEY CAN DEVELOP...THE MAIN
THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED
TORNADO COULD ALSO OCCUR.

OTHERWISE...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER THIS
EVENING AND TONIGHT ACROSS THE AREA...ESPECIALLY ALONG AND EAST OF
THE MISSOURI RIVER. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
HAIL...AS WELL AS LOCALLY HEAVY RAINFALL.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

PERIODS OF THUNDERSTORMS ARE POSSIBLE FROM SATURDAY NIGHT THROUGH
TUESDAY.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER...WITH INCREASING
RIVER LEVELS EXPECTED THROUGH NEXT WEEK AND BEYOND AS OUTFLOWS
FROM GAVINS POINT DAM CONTINUE TO INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PARTICULARLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

IAZ056-080-091-NEZ011-016>018-030>033-042>044-050-051-065-066-078-
088>090-092-101130-
SHELBY-MONTGOMERY-PAGE-KNOX-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
421 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS MAY DEVELOP IN SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS EVENING. IF THEY CAN DEVELOP...THE MAIN
THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED
TORNADO COULD ALSO OCCUR.

OTHERWISE...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER THIS
EVENING AND TONIGHT ACROSS THE AREA...ESPECIALLY ALONG AND EAST OF
THE MISSOURI RIVER. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
HAIL...AS WELL AS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

PERIODS OF THUNDERSTORMS ARE POSSIBLE FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PARTICULARLY IN SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA.

MAYES

In the hours before

Special weather statement, Jun 9, 8:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT THU JUN 9 2011

NEZ092-100230-
PAWNEE NE-
843 PM CDT THU JUN 9 2011

...SPECIAL WEATHER STATEMENT FOR PAWNEE COUNTY UNTIL 930 PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF SUMMERFIELD...OR 33 MILES
SOUTHEAST OF BEATRICE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAWNEE CITY...
  TABLE ROCK...
  STEINAUER...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:17 PM CDTSevere Thunderstorm WarningOAXNemaha, Pawnee, Richardson28 min
Jun 9, 10:18 PM CDTSevere Thunderstorm WarningOAXCass, Otoe, Sarpy27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.